# SDR XN0A1247

- Difficulty date: July 12, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 39,946 hours, 32,540 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Adjust
- Location: Le Slat Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, OUT SLATS WOULD NOT EXTEND.  ADJUSTED SLAT ASSY APU IAW A300 AMM 27-83-00. OPS CHECK GOOD IAW A300 AMM 27-83-00.
